uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Review of localization for 5d supersymmetric gauge theories
Uppsala University, Disciplinary Domain of Science and Technology, Physics, Department of Physics and Astronomy, Theoretical Physics. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. Max Planck Inst Math, Bonn, Germany.
Uppsala University, Disciplinary Domain of Science and Technology, Physics, Department of Physics and Astronomy, Theoretical Physics.ORCID iD: 0000-0002-5845-2283
2017 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 50, no 44, article id 443014Article, review/survey (Refereed) Published
Abstract [en]

We give a pedagogical review of the localisation of supersymmetric gauge theories on 5d toric Sasaki-Einstein manifolds. We construct certain cohomological complex from the supersymmetry complex and consider its natural toric deformations with all equivariant parameters turned on. We also give detailed discussion on how the Sasaki-Einstein geometry manifests itself in every aspect of the calculation, from Killing spinor, vanishing theorems to the index theorems.

Place, publisher, year, edition, pages
2017. Vol. 50, no 44, article id 443014
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:uu:diva-346752DOI: 10.1088/1751-8121/aa5ef0ISI: 000412932800014OAI: oai:DiVA.org:uu-346752DiVA, id: diva2:1193741
Funder
Swedish Research Council, 2014-5517Available from: 2018-03-27 Created: 2018-03-27 Last updated: 2018-03-27Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Qiu, JianZabzine, Maxim

Search in DiVA

By author/editor
Qiu, JianZabzine, Maxim
By organisation
Theoretical PhysicsDepartment of Mathematics
In the same journal
Journal of Physics A: Mathematical and Theoretical
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 9 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf